# SDR YENA2024020800249

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N3044J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55108
- Aircraft time: 7,920 hours, 2,917 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT ON LWR CORNER OF R1 SERVICE DOOR. WRITTEN TO CAPTURE MAJOR REPAIR IN LOG BOOK PER GMM; REPAIRED R1 SERVICE DOOR LWR CORNER PER JETBLUE EC # AC23-506-03 REF WO# 1271250 TALLY # 5102 FOR ALL WORK ACCOMPLISHED IN AVIANOR YMX.
